# SDR SWAA2013101121052

- Difficulty date: August 3, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANELS 221WF, 222LF, 222RF, 222ABF, 222APF, 222AVF & 222FF AREA DELAMINATED.  R & R FLOOR PANEL IAW MM & SRM.
